# SDR IPXA2025100122455

- Difficulty date: September 24, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981317202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z200 - MDC FLOOR STRUCTURE, FR 74, -Y2127.5 Z ANGLE CRACKED DOT 1/026.REMOVED Z-PROFILE AT MDC FLOOR STRUCTURE, FR 74, -Y2127.5, IAW A300-600 SRM 51-40-21.FABRICATED NEW Z-PROFILE, IAW A300-600 SRM 53-18-18 AND GMM 09-08-01-04.INATALLED NEW Z-PROFILE AT MDC FLOOR STRUCTURE, FR 74, -Y2127.5, IAW A300-600 SRM 51-40-21
